# SDR ASAA2020032432526

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,459 hours, 14,952 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250350030
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS REPORTS OF CONTROL LIGHT ILLUMINATING. WITH FAULT CODE 75-20582, 7520572, 75-20532. GROUNDED - YES. REMOVED AND REPLACED ENG #2 FAN WIRE HARNESS J6 IAW B737-800 AMM 73-21-06. ACCOMPLISHED EEC TEST AMM 73-21-00 FAULTS NO LONGER EXISTS.
